Active Ingredients:   per 3 teaspoons (15 ml): Dextromethorphan Hydrobromide 20 mg, Guaifenesin 200 mg

Inactive Ingredients:   Alcohol, Blue 1, Carboxymethylcellulose Sodium, Citric Acid, Flavor, High Frutose Corn Syrup, Polyethylene Oxide, Polyoxyl 40 Stearate, Propylene Glycol, Purified Water, Red 40, Saccharin Sodium, Sodium Benzoate, Sodium Citrate.

Sodium Content:   31 mg per 15 mL dose.

Uses:   Temporarily relieves cough due to a common cold. Helps loosen phlegm to rid the bronchial passageways of bothersome mucus.

Directions:    Use teaspoon (tsp) or dose cup.

Under 6 yrs.: Ask a doctor.
   6-11 yrs
 
1 1 / 2 tsp
or 7 1 / 2 ml
   12 yrs.
   & older
3 tsp
or 15 ml

Repeat every 4 hours, not to exceed 6 doses per day or use as directed by a doctor.

:    Do not take unless directed by a doctor if you have:

Keep this and all drugs out of the reach of children.

In the case of accidental overdose, seek professional advice or contact a poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use this product if you are on a sodium-restricted diet unless directed by a doctor.

Drug Interaction Precaution:   Do not use this product without first asking a doctor if you take a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug or if you are uncertain whether your prescription drug contains an MAOI.

Dosing Duration & When to Ask a Doctor:

How Supplied:   Available in 4 FL OZ (118 ml) and 8 FL OZ (236 ml) plastic bottles. A calibrated dose cup accompanies each bottle.